IMWG Guidelines for the Management of Treatment-Emergent Peripheral Neuropathy in multiple myeloma

Peripheral neuropathy (PN), a complication of multiple myeloma (MM) treatment, can be caused by the myeloma itself, other aspects of the disease, or by its treatment. Such causes include

  • the effects of the monoclonal protein,
  • the results of radiculopathy from direct compression
  • certain therapies, including bortezomib, thalidomide, vinca alkaloids and cisplatin.

Nearly “20% of MM patients have PN at diagnosis and as many as 75% may experience treatment-emergent PN during therapy.”

This study outlines the management practices for multiple myeloma patients with treatment-emergent PN. This article covers these strategies for care and identifies areas requiring further research.

Authors:

Richardson PG, Delforge M, Beksac M, Wen P, Jongen JL, Sezer O, Terpos E, Munshi N, Palumbo A, Rajkumar SV, Harousseau JL, Moreau P, Avet-Loiseau H,Lee JH, Cavo M, Merlini G, Voorhees P, Chng WJ, Mazumder A, Usmani S, Einsele H, Comenzo R, Orlowski R, Vesole D, Lahuerta JJ, Niesvizky R, Siegel D,Mateos MV, Dimopoulos M, Lonial S, Jagannath S, Blade, J, Miguel JS, Morgan G, Anderson KC, Durie BG, Sonneveld P.

Click here to view article:

Give Where Most Needed

We use cookies on our website to support technical features that enhance your user experience.

We also use analytics & advertising services. To opt-out click for more information.